| Catalog Number |
231831 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.
Event or Problem Description
It was reported that during an arthroscopic knee procedure the milagro advance screw 7x30mm anchor device broke.All the broken parts were removed.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection found that the device was stripped/cross threaded.The device had foreign matter, presumably biological residue.No other anomalies could be observed.The overall complaint was confirmed as the observed condition of the milagro advance screw 7x30mm would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to resistance may have been felt when the device was being inserted and the excessive force applied caused the anchor thread to be stripped.As per instructions for use, if resistance is felt during the insertion of a milagro interference screw over a guidewire, stop and confirm that the guidewire is not entrapped.If entrapped, back out the screw and withdraw the guidewire.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.